# SDR MASA2011052702869

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 32,582 hours, 25,341 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Switch
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT AOA AND STATIC HEAT CAUTION.  RESET NR 2 CONT.
